MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. ALLURA XPER FD; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. ALLURA XPER FD; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number ALLURA XPER FD20 OR TABLE
Medical Device Problem Codes No Display/Image (1183); Radiation Output Failure (4027)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/09/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Philips has investigated this complaint.According to the additional information collected, a diagnosis procedure was being performed when the issue occurred and was completed with a delay of ess than 20 minutes by using another system.The philips field service engineer (fse) visited system onsite and confirmed that the system could not emit x-rays.Upon troubleshooting, the fse stated that the issue might be with the ippc.The cause of the ippc failure could not be determined by the supplier's part analysis; however, replacing the ippc and hard disk by the fse had resolved the issue.The system functional tests were performed, and the system was returned to use in good working condition.The codes were updated based on the investigation outcome.The device problem code was corrected.
 
Event or Problem Description
It was reported to philips that the system could not emit x-ray.The device was in clinical use at the time of reported event.No harm was reported to philips.Philips has started an investigation of this complaint.

Brand Name
ALLURA XPER FD
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL  5684 PC
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL   5684 PC
Manufacturer Contact
marjan vos
veenpluis 6
best 5684 -PC
NL   5684 PC
MDR Report Key24142721
Report Number3003768277-2026-100328
Device Sequence Number18513393
Product Code OWB
UDI-Device Identifier00884838054240
UDI-Public(01)00884838054240
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K162859
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberALLURA XPER FD20 OR TABLE
Device Catalogue Number722035
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2026
Supplement Date Received by Manufacturer03/05/2026
Initial Report FDA Received Date01/22/2026
Supplement Report FDA Received Date03/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/03/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown